Doctor insights on:
I Have A Sinus Inf This Is The Fifth Day On Avelox Q D Should I Still Feel Bad
Sinus Infection: Most patients get "better" by the 3rd - 5th day after starting avelox. But, if the sinuses are still clogged up, the pressure may persist. This assumes most of the symptoms are due to the presence of a bacterial infection. Add an oral decongestant, or best add afrin, (oxymetazoline) 2 puffs / 2 - 3 times per day, for up to three days. Afrin (oxymetazoline) is addicting, if used longer than a few days. Don't continue the use. ...Read moreSee 1 more doctor answer
In anatomy, a sinus is a cavity within a bone or other tissue. Most commonly found in the bones of the face and connecting with the nasal cavities. Sinus (anatomy), description of the general term paranasal sinuses, air cavities in the cranial bones, especially those near the nose, including: the maxillary sinuses, also called the maxillary antra and the largest of the ...Read more
OTC Meds as well: Abx, help fight the infection, but sometimes doesn't make one feel better right away. I have my patients also use Mucinex (guaifenesin) to loosen the mucus as well as saltwater rinse. This combination works well for my sinus patients along with the antibiotic. ...Read moreSee 1 more doctor answer
I have a sinus infection and I am on cefdinir sine a week. I have 3 more days of the course. I can breath better and nose is not as stuffy as it was but i get blood in my phlegm. Is this serious?
Not unusual: Are you on any other treatments beside the antibiotic. Some nasal sprays can cause minor bleeding or dry membranes from decongestants. The blood may be from the back of your nose and should resolve when the infection is gone. It is also possibile you are coughing up the blood, again which is could happen with infection, but if it doesn't resolve should be evaluated by your doctor. ...Read moreSee 1 more doctor answer
If i had two boils in my nose, this is the second yime its happened first time took a 7 day antibiotic to clear it up, now my whole top lip is swollen is this connected? What should i do im taking Claritin and benedryal but the pain is horrible
Lip swelling: The lip swelling could be an allergic reaction(angioedema) to the antibiotic. Recurrent boils,generally due to staph, May need a course of a strong antistaphylococcal antibiotic for at least two weeks to completely eradicate all staphylococcus colonies on your skin. Infections on that area of the face are serious and must be treated and followed appropriately. The lip swelling is of concern. ...Read moreSee 1 more doctor answer
This is my 3rd day on the zpack for sinus infection. I feel almost normal, but will get a low grade fever by mid day. Why & when I will I feel 100%?
Diagnosis?: First Z-pack if not an appropriate antibiotic for sinusitis. Second, without a CAT scan of the sinuses, the diagnosis is not specific. Third, all sinus like infections start in the nose and are therefore viral, at least for the first 5 days. Depending on the etiology, you should recover in 10-14 days. If not better, see an ENT doctor. ...Read more
I am on day 13 of 17 of Levaquin (levofloxacin) for a bad sinus infection. My period has begun to have an awful smell to it. Is this from the antibiotics?
I have had reoccuring sinus infections that clearup on meds. I am currently on a course of levaquin, (levofloxacin) and it's back. Why is this? It's a bad one.
Recurrent sinusitis : This is a complex issue . It could keep coming back if you received antibiotics that didn't cover resistant bacteria, maybe you didn't get other adjunctive rx in addition to antibiotics like steroids, or there is a chronic inflammation that is interfering with sinus drainage. You may have sinus anatomy problems, deviated septum, and other issues. See an ENT for full exam and work-up. ...Read more
I have had a sinus infection for about a month. My ear is so clogged my head hurts bad . I was on amoxicillin puffer and biaxin (clarithromycin) and still not gone.?
Total diagnosis: Have you had a dental exam and xrays to eliminate an infected upper tooth? ...Read more
I have a sinus infection and am on a second week long antibiotic of clindamycin. Its day 4 and i still feel lousy. I have to get back to work. Help?
My antibiotic ended that i was taking for a sinus infection, my cough is still the same, i can feel it in my chest when i breathe. What should I do?
See your doctor: Sinus infections are often viral. Sinus blockage can also be caused by allergies or other non-infectious conditions. None of these will improve with antibiotics. You should see your doctor for re-assessment to determine the best treatment if you have not improved with antibiotics. ...Read more
I just finished a 10 day course of amoxil (amoxicillin) for sinus infection. My head is hurting, I have a runny nose and ear pain. Do i need to go back to the dr?
I'm currently on amox clav 875 for sinus infection but after i drink it i feel dizzy all the time is that normal?
I have an ear infection and I am on meds for it. I have 3 more days of taking it. But my ear itches is itching a sign of healing?
Itching on ear meds: Would contact your doctor who prescribed the medicine. Sometimes could be sign of non healing infection sometimes could be reaction/allergy to the medicine , so please contact the doctor who prescribed the medicine and be evaluated . ...Read more
I believe I have a sinus infection. I have been on a number of courses of Augmentin with no improvement in my blocked sinuses and pain now radiates into my teeth. I also seem to have bleeding gums though Im not sure if the gingivitis is associated but I d
You need an exam: Someone needs more information, history and a physical exam to help figure this out. Please go back to your original doctor. It is usually not helpful to see different people each time. If your gums are bleeding, you should see a dentist. Most sinus infection occur in patients with allergic rhinitis. If you are not already, start a nasal steroid and antihistamine like claritin or zyrtec ...Read more
I am sure I have a sinis infection with both ears hurting . The only anibiotics that I have is cephalexin 500mg. Will this helps?
I have a strep b uti and I am on penicillin. Been on it for 6 out of a 10 day course. I am still having pain. Low fever. Should I go to my dr?
Call your Dr.: Yes, please call your doctor and let him or her know about this right away. ...Read more
I have developed a fever swelling is spreading, is this normal? I am taking antibiotics and got a shot of antibiotics at the hospital I've only been on meds for one day. Overall I don't feel well
Recheck: If not improved by tomorrow, then see your DR. If worsening today, then call DR today. ...Read more
Just got over bronchitis a sinus infection....felt good for about a week....now im feeling bad again is it possible i still hv bronchitis/sinus inf
- Talk to a doctor live online for free
- Should i still feel dizzy the day after a cat scan with contrast with dye
- I have been taking prozac for a month then my doctor told me to stop becausethe side effects were really bad when should i start to feel better
- Ask a doctor a question free online
- Talk to a infectious disease specialist online